# SDR QXEA2021011900015

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 7,556 hours, 4,656 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Recirc Smk Detec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECIRC SMK DET FAIL (RECIRCULATION SYSTEM SMOKE DETECTOR PACKS OPERATIVE).  REMOVED FROM SERVICE.  C/W E-175 QRRG AND E175 FIM TASK 26-16-00-02-810-801-A.  CYCLED SHIPS POWER, RECIRC SMK DET FAIL MESSAGE CLEARED.  CLEARS DMI/MEL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
